# SDR ASAA2017011419378

- Difficulty date: January 14, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 37,648 hours, 11,590 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TASK CARD 78233001 LIGHTS FROM SEAT ROW 25 AFT ON LEFT SIDE OF AIRCRAFT AND CENTER AFT GALLEY LIGHT FAILED 15 MIN CHECK AFTER DEEP CYCLE OF BATTERIES. GROUNDED - YES. REMOVED AND REPLACED BATTERY PACK AT POWER SUPPLY M1673 AND M1672 REF AMM 33-51-06.BATTERY PACKS RECHARGED AS REQUIRED AND OPS CK GOOD, REF AMM 33-51-06.
